Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Schauder bases and Köthe sequence spaces


Authors: Ed Dubinsky and J. R. Retherford
Journal: Trans. Amer. Math. Soc. 130 (1968), 265-280
MSC: Primary 46.01
DOI: https://doi.org/10.1090/S0002-9947-1968-0232184-9
MathSciNet review: 0232184
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.01

Retrieve articles in all journals with MSC: 46.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0232184-9
Article copyright: © Copyright 1968 American Mathematical Society